I have reacted with an extremely severe rash that itches, stings and is very sore. It disrupts my life, and the rash itself is not appealing,especially when I work with the public. I'm told I have to stay on xarelto....no choice. But, how to deal with rash, that is caused by xarelto eery day I take another pill? I see no way out, and am not getting help in the medical field. I'm at my wits end. I,and my clothing can't take it anymore. I'm in the laundry room all the time, washing out the blood spots from uncontrollable scratching....the itching is THAT bad. Have tried all the antihistimines...very little effect. As an aside, I've become allergic to several antibiotics the last couple years also!! ..... RASH.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.